Why Does Nicotine Make People Dizzy?

by | Jun 11, 2024

Nicotine is a powerful chemical found in tobacco products that is known for its stimulating effects on the brain. Temporary dizziness is one of the most common side effects of vaping and using nicotine, especially for new users or those who have recently increased their nicotine intake. In this article, we’ll explore the reasons why nicotine causes dizziness.

The Mechanism of Nicotine

Nicotine works by binding to nicotinic acetylcholine receptors (nAChRs) in the brain and body. These receptors are part of the nervous system and are involved in the transmission of signals. When nicotine activates these receptors, it can lead to the release of various neurotransmitters, such as dopamine, which is associated with pleasure and reward. This is why nicotine can be addictive.

Why Nicotine Causes Dizziness

  • Vasoconstriction:

Nicotine can make you dizzy because it stimulates the body to produce adrenaline, a hormone commonly known as epinephrine. The increase in adrenaline in the blood causes blood pressure to increase and blood vessels to constrict, which can reduce oxygen supply to the brain and cause dizziness or vertigo.

  • Blood Pressure Changes:

The stimulating effects of nicotine can cause blood pressure to increase. However, for some people, especially those who are not used to nicotine, it can cause a brief drop in blood pressure when standing, a condition called orthostatic hypotension, which can cause dizziness.

  • Neurological stimulation:

Nicotine’s stimulation of the nervous system can cause neurons to become overexcited. It can stimulate the release of dopamine, a neurotransmitter associated with feelings of pleasure, and this chemical change can cause feelings of dizziness as the brain struggles to process the increased activity.

  • Nicotine sensitivity:

People who don’t use nicotine regularly or have a low tolerance to nicotine may be more sensitive to its effects, making them more likely to feel dizzy. Excessive nicotine intake can cause symptoms including dizziness, nausea and vomiting.

  • Your Nicotine Concentration may be too High:

In areas where there are no laws limiting the concentration of vape products, products such as disposable vapes, pods, and bottled e-liquids often have nicotine concentrations of up to 50 mg/mL, and sometimes even higher. High nicotine concentrations allow small vape products to deliver the same amount of nicotine per puff as full-strength tobacco cigarettes. However, if you are not used to such cigarettes, nicotine salt e-liquids may deliver more nicotine than you need. If you feel a bigger nicotine hit when you vape than when you smoke, the nicotine concentration you are using may not be right for you. Try a lower-concentration product.

VECEE VC CYBER 650mAh 8000puffs Pod System Review By @DisorderVapes
VECEE VC TECH&VC CYBER&VC VERSE Pod System Review By @disposabledad

Conclusion

Vape-induced dizziness is almost always caused by the effects of nicotine on the body. So if you find yourself feeling dizzy while vaping, it’s either because you’re using too high a concentration of nicotine or because you’re taking in too much nicotine in too short a time. With that in mind, it shouldn’t be hard to prevent dizziness by making a few small changes.

• Try lowering the nicotine concentration of the product you’re using. Most disposable vapes, bottles of e-liquid, and pre-filled pods come in a variety of concentrations, so you can choose a lower concentration of e-liquid without losing your favorite flavors.

• If you’re already used to vaping and have trouble putting your device down, try using a low-nicotine vape part of the time, VECEE’s vape products give you more options. Alternatively, try to stretch your vaping sessions out a bit and take a break between each vaping session. If you manage your vaping time more carefully, it will help ensure that you only use nicotine when you need it.

• Always keep some water nearby when vaping to ensure that your body stays hydrated. Since both vegetable glycerin and propylene glycol can cause dehydration, it’s important to drink plenty of water when vaping.

• If you do feel dizzy while vaping, stop vaping immediately as this is a sign that you have inhaled enough nicotine and should take a break.

0 Comments

Submit a Comment

Your email address will not be published. Required fields are marked *

Service Manager – Miss. Zora Zhou

Contact VECEE Now!

15 + 11 =